Please use this identifier to cite or link to this item:
Title: Anisotropic quasi-Wilson element with conforming finite element approximation for coupled continuum pipe-flow/Darcy model in Karst aquifers
Authors: Liu, W
Cui, J 
Keywords: Anisotropic mesh
Coupled continuum pipe-flow/Darcy model
Karst aquifers
Numerical analysis
Quasi-Wilson element
Issue Date: 2016
Publisher: Vilniaus Gedimino technikos universitetas. ; Matematikos ir informatikos institutas (Lithuania)
Source: Mathematical modelling and analysis, 2016, v. 21, no. 4, p. 431-449 How to cite?
Journal: Mathematical modelling and analysis 
Abstract: This paper presents a numerical method for solving systems of partial differential equations describing flow in porous media with an embedded and inclined conduit pipe. This work considers a coupled continuum pipe-flow/Darcy model. The numerical schemes presented are based on combinations of the quasi-Wilson element on anisotropic mesh and the conforming finite element on regular mesh. The existence and uniqueness of the approximation solution are obtained. Optimal error estimates in both L2 and H1 norms are obtained independent of the regularity condition on the mesh. Numerical examples show the accuracy and efficiency of the proposed scheme.
ISSN: 1392-6292 (print)
1648-3510 (online)
DOI: 10.3846/13926292.2016.1175388
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record


Last Week
Last month
Citations as of Nov 11, 2017

Page view(s)

Last Week
Last month
Checked on Nov 13, 2017

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.